# SDR UHLA2010091000119

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 14,543 hours, 8,973 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH SELECTED FLAPS 2 AND RECEIVED "SLAT FAIL" MESSAGE ON EICAS.  FOLLOWED CHECK LIST, SELECTED FLAPS 1 TO CYCLED THE SLAT/FLAP AND EICAS SHOWED SLATS STUCK IN POSITION 3 AND FLAPS IN 1.  FURTHER MOVEMENT OF THE FLAP/SLAT SELECTOR RESULTED IN NO MOVEMENT OF CONTROLS.  CONTINUED CHECKLIST AND LANDED UNEVENTFULLY.  MAINTENANCE CLEARED INHIBITS AND THE MESSAGE CLEARED. MAINTENANCE LATER REPLACED THE 2/3 AND 3/4 SKEW SENSORS AND HARNESS.
